Journal of Nonlinear Mathematical Physics

Volume 1, Issue 4, November 1994

2. Coisotropic quasi-periodic motions near the relative equilibrium of a Hamiltonian system

Ihor PARASYUK
Pages: 340 - 357
We consider the Hamiltonian system which is invariant under locally Hamiltonian (non-Poissonian) action of torus. We show that when a certain set of conditions is satisfied the majority of motions in a sufficiently small neighbourhood of system's relative equilibrium are quasi-periodic and cover coisotropic...

3. Symmetry Classification for a Coupled Nonlinear Schrödinger Equations

M. EULER, N. EULER, W.W. ZACHARY, M.F. MAHMOOD, T.L. GILL
Pages: 358 - 379

4. Theory of Economic Equilibrium

Nikolai GONCHAR
Pages: 380 - 400
New concepts of economics such as an average demand matrix of society, strategy of a firm and consumer behaviour, and others are introduced. We give sufficient conditions for technological mapping under which there exist both the Walras equlibrium state and optimal Walras equilibrium one. We obtain...

5. Eigenvectors of the recursion operator and a symmetry structure for the coupled KdV hierarchy

SEN-YUE LOU
Pages: 401 - 413
It is shown that eigenvectors of the recursion operator L with the eigenvalue i and the inverse of the recursion operator Li L-i for the coupled KdV hierarchy (CKdVH) can be obtained in terms of squared eigenfunctions of the associated linear problem. The symmetry structure and corresponding infinite...

6. q-Deformed Dressing Operators And Modified Integrable Hierarchies

I. MUKHOPADHAYA, A.Roy CHOWDHURY
Pages: 414 - 419
A q-deformation of the dressing operator introduced by Sato is suggested. It is shown that it produces q-deformation of known integrable heirarchies, with the infinite number of conservation laws. A modification introduced by Kupershmidt when incorporated leads to both modified and deformed integrable...

7. Symmetry constraint of MKdV equations by binary nonlinearization

WEN­XIU MA
Pages: 420 - 433
A symmetry constraint for the MKdV integrable hierarchy is presented by binary nonlinearization. The spatial and temporal parts of the Lax pairs and adjoint Lax pairs of MKdV equations are all constrained as finite-dimensional Liouville integrable Hamiltonian systems, whose integrals of motion are...